Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 198, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 22, 2007, 3:40 PM CDT for Cooke County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2007, 3:40 PM CDT (20:40 UTC)
- Expired
- Jun 22, 2007, 6:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Cooke County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 119 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:34 PM CDT, 6 minutes earlier.
Area forecast discussion, Jun 22, 3:34 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 334 PM CDT FRI JUN 22 2007 .DISCUSSION... WEAK UPPER LEVEL SHEAR AXIS REMAINS DRAPED ACROSS NORTH TEXAS THIS AFTERNOON WITH SHOWERS AND THUNDERSTORMS DEVELOPING WITH DIURNAL HEATING. AM BECOMING CONCERNED ABOUT HEAVY RAIN AND FLOODING POTENTIAL OVER THE NORTH CENTRAL CWA AS MESOSCALE BOUNDARIES AND FEATURES HAVE BECOME ALIGNED IN SUCH A WAY THAT TRAINING OF SHOWERS AND STORMS IS POSSIBLE THROUGH THE NEXT FEW HOURS. WILL HOLD OFF ON A FLASH FLOOD WATCH BECAUSE THE AFFECTED AREA SHOULD BE CONFINED TO JUST 2 OR 3 COUNTIES...BUT HAVE PLACED THE HIGHEST POPS FROM THE DENTON AND MCKINNEY AREA NORTHWARD. MOST OF THE SHOWERS AND STORMS WILL DIE OFF BY 9 OR 10 PM WITH THE LOSS OF HEATING...AND ANOTHER MUGGY NIGHT IS EXPECTED. THE UPPER LEVEL SHEAR AXIS AND BEST MOISTURE WILL SHIFT EASTWARD SLIGHTLY AND THE BEST POPS TOMORROW WILL BE EAST OF THE I-35 CORRIDOR. AGAIN...SLOW MOVING STORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALIZED HEAVY RAIN AND FLOODING. THE MAV GUIDANCE APPEARS REASONABLE FOR TEMPS SATURDAY. BELIEVE THAT CONVECTIVE FEEDBACK IS CONTAMINATING THE GFS FORECAST FOR SUNDAY AS NO SUCH BLOB OF RAIN COMES INTO THE SOUTHERN COUNTIES IN ANY OF THE OTHER MODELS. THEREFORE WILL GO MUCH DRIER AND WARMER THAN MAV MOS ON SUNDAY...BUT STILL CARRY A 20 PERCENT CHANCE OF MAINLY AFTERNOON STORMS. MOISTURE WILL DRAMATICALLY INCREASE MONDAY AS A TROPICAL WAVE CURRENTLY OVER THE YUCATAN PENINSULA GETS DRAWN INTO THE PERSISTENT UPPER WEAKNESS OVER THE REGION. PRECIPITABLE WATER WILL INCREASE TO 2-2.4 INCHES AND SHOULD RESULT IN SCATTERED TO NUMEROUS SHOWERS AND STORMS OVER NORTH TEXAS. HAVE PLACED BEST POPS FROM MONDAY AFTERNOON TO WEDNESDAY AS THIS MOISTURE INTERACTS WITH THE UPPER TROUGH AND DAYTIME HEATING. OBVIOUSLY FLOODING WOULD BE A CONCERN WITH THIS SET UP...AND WE WILL CONTINUE TO MONITOR. MOISTURE BEGINS TO WANE TOWARD THE END OF NEXT WEEK AND HAVE SHOWED A DIMINISHING TREND IN POPS. TEMPERATURES WILL BE HELD DOWN BY THE RAIN/CLOUDS EARLY TO MID WEEK...ESPECIALLY IN THE SOUTH AND ADJUSTMENTS TO THE MEX MOS WERE MADE ACCORDINGLY. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 89 70 89 72 / 40 30 20 20 20 WACO, TX 71 87 68 86 70 / 30 30 20 20 20 PARIS, TX 69 86 67 87 70 / 30 50 20 20 20 DENTON, TX 70 88 69 88 69 / 50 30 20 20 20 MCKINNEY, TX 70 88 68 88 69 / 40 40 20 20 20 DALLAS, TX 73 88 71 88 71 / 30 30 20 20 20 TERRELL, TX 71 87 68 88 70 / 30 40 20 20 20 CORSICANA, TX 71 87 68 87 70 / 30 30 20 20 20 TEMPLE, TX 71 87 68 86 70 / 30 30 20 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 22, 4:45 AM CDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 445 AM CDT FRI JUN 22 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 445 AM CDT FRI JUN 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... SCATTERED THUNDERSTORMS WILL OCCUR ACROSS NORTH TEXAS THROUGH TONIGHT. HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN HAZARDS FROM THESE STORMS. WITH A SATURATED OR NEARLY SATURATED GROUND...LOCALIZED FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN... THERE WILL BE A CHANCE OF THUNDERSTORMS THROUGH THE MIDDLE OF NEXT WEEK AS A WET PATTERN CONTINUES ACROSS NORTH TEXAS. CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL WITH POSSIBLE FLASH FLOODING WILL BE THE MAIN CONCERNS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED FOR FLOODING REPORTS. 58
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:15 AM CDT | Flash Flood Warning | FWD | Hopkins | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.